| Catalog Number |
0250070460 |
| Medical Device Problem Codes |
Overheating of Device (1437); Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the outer sheaths that look like it had some arcing and looked burnt during the case.They were looking at the l hooks, and it seems like the yellow insulation does not go all the way up to the hub.This happened during a case but no patient harm happened.
Event or Problem Description
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, but the device has not been received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: arcing
probable root cause:
1.Generator power malfunction
2.Material/design error
3.Conductive irrigant used
4.User error
the reported failure mode will be monitored for future reoccurrence.